# SDR SWAA2020031642490

- Difficulty date: March 6, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14347902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED AT BS 500D STRINGER 19 LEFT SIDE FWD CARGO COMPARTMENT         REPLACED GUSSET LOCATED AT VS 500D STR 19 LEFT SIDE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 14347902
